I have a few concerns not sure if I should call my Dr or not, I went and seen her last Friday she took me off MTX cause I was losing my hair and put me on avra and I have been taking humria for awhile. The past few weeks I have been waking up almost throwing up and my heart racing it feels like I lose my breath it takes awhile to get back to normal, my hand s are on fire and swollen and in alot of pain, she wants me to go get a ANA test and a Urine test my throat hurts she said she was testing for lupus has anybody else been through this? thanks for all you doo ,, Marie
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...